# SDR DHL2002806856

- Difficulty date: July 5, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD L/E UPPER SKIN CORRODED (STA 578.000-603.750, 628.750-653.750).  PERFORMED MAJOR REPAIR IAW SRM 57-2-1 PG 2 FIG 38.  REMOVED CORROSION FROM LT OUTBOARD LEADING EDGE UPPER SKIN IAW SRM 51-1-8 PG 17-18 FOUND OUT OF LIMITS IAW SRM 57-2-0 PG 16.  CUT OUT DAMAGED AREA IAW SRM 57-2-1 PG 2 FIG 38.  FABRICATED DOUBLER.  INSTALLED DOUBLER IAW SRM 57-2-1 PG 2 FIG 38, SRM 51-1-21 PG 1.
